G21.1: Other drug-induced secondary parkinsonism
You have symptoms like those that come with Parkinson’s disease.
With Parkinson’s, there is too little of the messenger substance dopamine in certain parts of the brain. The messenger dopamine is important in controlling the body’s movements, for example. A lack of the messenger dopamine makes movements more difficult. The person can then no longer execute certain movements as quickly as normal. As a result, keeping one’s balance may also become difficult. The muscles may also stiffen up. The hands often shake.
Certain drugs can affect the amount of dopamine in the brain. As a result of these drugs you have got symptoms like those that come with Parkinson’s.
On medical documents, the ICD code is often appended by letters that indicate the diagnostic certainty or the affected side of the body.
- G: Confirmed diagnosis
- V: Tentative diagnosis
- Z: Condition after
- A: Excluded diagnosis
- L: Left
- R: Right
- B: Both sides
Provided by the non-profit organization “Was hab’ ich?” gemeinnützige GmbH on behalf of the Federal Ministry of Health (BMG).